Volume 19, Number 5
Previous Issue Next Issue

Zheng Su Wan & Zhi Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458

Preview Full PDF 145 1614 Abstract

Ying Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466

Preview Full PDF 138 1764 Abstract

Dan Fu Han

J. Comp. Math., 19 (2001), pp. 467-474

Preview Full PDF 143 1770 Abstract

Xiao Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488

Preview Full PDF 211 1810 Abstract

Wei Jun Tang, Hong Yuan Fu & Long Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500

Preview Full PDF 225 1788 Abstract

Hong Xing Rui & Dan Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510

Preview Full PDF 209 1718 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518

Preview Full PDF 219 1854 Abstract

Geng Sun, Hua Mo Wu & Li Er Wang

J. Comp. Math., 19 (2001), pp. 519-530

Preview Full PDF 219 1879 Abstract

Yi Qing Shen, Ru Quan Wang & Hong Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538

Preview Full PDF 217 1820 Abstract

Yu Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548

Preview Full PDF 210 1857 Abstract

Jin Ru Chen & Jun Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560

Preview Full PDF 219 1851 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard